# SDR ZW0A0105102

- Difficulty date: July 16, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- Aircraft time: 66,114 hours, 69,519 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION HYDRAULIC QUANTITY INDICATED ZERO.  AT THE GATE INDICATED 4 QUARTS.  FOUND FAILED FLARE ON THE HYD LINE AT THE LT MLG BUNGEE.  REFLARED THE LINE.  CHECK-C 11-13-00 STL.
